MathSciNet Relay Station
MathSciNet bibliographic data
MR2239345 (2007f:14002) 14A20 (14D20)
Olsson, Martin C. $\underline {\rm Hom}$-stacks and restriction of scalars. Duke Math. J. 134 (2006), no. 1, 139–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement